# SDR 2007FA0000620

- Difficulty date: May 25, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N255ER
- Make and model: Piper PA-44-180
- Aircraft serial: 448195004
- Engine: Lyc IO360E1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: MILH25579
- Condition: Leaking
- Location: Fuel System
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE LEAK, ENGINE CAUGHT FIRE NOT DUE TO HOSE.  FUEL FED FIRE OFTEN STARTING AT NR 1 EXHAUST PORT.  (K)
